Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
haleystar

tazor and peeling skin

ok so the area around my mouth,nose and chin was flaking up REALLY bad and i decided to peel if off, like when you get a sun burn. and that's exactly how the skin came off. only problem is that now it's really red and almost kind of burns. is this bad? will i wake up tomorrow with blotchy red marks and possibly scabs?

Share this post


Link to post
Share on other sites

If the skin burns right now, then it's possible that there will be some scabs tomorrow. To prevent severe peeling like what you seem to have, you should make sure you aren't putting on too much Tazorac. You really don't need that much, just enough to put a very thin layer of it on. And especially around the eyes, nose, and lips, you should use little or no Tazorac cream right in there, since the skin is especially sensitive. If you use too much your skin will become irritated and red. As far as the whole peeling thing goes, it's a very common side effect. I've had a good amount of experience using Tazorac, and even still, my face peels every 2-3 days, like all the skin peels easily off when I put water on my face and rub my fingers around. But it doesn't burn and there are no scabs afterward. It's just a normal side effect. My advice: use less Tazorac and the areas the burned and you should be okay, and also put a lot of a gentle moisturizer on those areas for the next couple of days.

Share this post


Link to post
Share on other sites

well i didn't have any scabs, just a lot of blotchy red marks and my make-up doesn't look so good since i can't really get the red under control.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×